# SDR SCNA20210205039

- Difficulty date: January 28, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 58,058 hours, 31,731 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Upper Aft Wtb
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WTB PANEL 193AR HAS DELAMINATION AT UPPER AFT EXTERIOR SURFACE.  REPAIRED DELAMINATION AREA AT UPPER AFT EXTERIOR SURFACE OF WTB PANEL 193AR PER SRM 53-40-70-2R-1 TABLE 201 AND SRM 51-70-05-2R-1.
